# SDR EIA2006013

- Difficulty date: January 25, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,719 hours, 25,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 980, S-46L TO S-47L, SHEAR TIE FOUND CORROSION CRACKED.  TRIMMED OUT DAMAGE, SHEAR TIE REPAIRED PER SRM 53-10-04, FIG 4.
